How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Jerry E Your Own Question
Dr. Jerry E
Dr. Jerry E, Doctor (MD/DO)
Category: Health
Satisfied Customers: 1085
Experience:  1 yr experience family medicine (adult and children), emergency medicine for five years
13500761
Type Your Health Question Here...
Dr. Jerry E is online now
A new question is answered every 9 seconds

This question relates to my previous questions. I am 51 years

This answer was rated:

This question relates to my previous questions. I am 51 years old. I noticed that I lost erection also there is decreased sensual urges. I tried some aphrodisiacs, but not much improvement. Does losing sensual urges at this age indicate some underlying physical disorder condition that could be more serious. Is my current condition a symptom of anything? or is it natural to happen like this at this age. I am married for the last 25 years and and had a good and harmious married life (emotional and physical relations). Also have a child. The current has came suddenly, may be three months back.
Hello, this is Dr. E. Greetings from New York! I'm so glad you posted your question for me to answer, and I aim to provide you with accurate info

Experiencing a Change in sex drive is normal at your age, due to a change in hormone levels. (Low testosterone) Other causes could be medication, usually SSRI-type antidepressants and antihypertensive drugs prescribed for men with high blood pressure. All of these drugs are known to have sexual side effects including low libido.

 

Fatigue is another oft-cited reason for a low sex drive, as is that all-encompassing nemesis, stress. But some doctors are skeptical of men who cite work-related stress as the cause of their low libido.

 

You should consult your primary care physician to discuss the most effective way to treat your symptoms. He may suggest Viagara or another medication.

Customer: replied 4 years ago.
Thanks. I was taking Conzar for Hypertension for a long time, and recently the medicine is changed; timing seems to be very coincidental to the current problem and change of my medicine. I will ask my physician about this. Thanks once again.
No problem. Best of luck to you.
Just a friendly reminder- Please click on ACCEPT so that I get answer credit. Ask more if needed. Thanks
Customer: replied 4 years ago.

In my browser IE Version8 the 'ACCEPT' is getting displayed as a radio-button; hence I am not able do what you have requested. Relay this concern to the appropriate techinical team. I only the get the following display:


<b>Please click on ACCEPT so that I get answer credit

What happens when you click on accept?
Dr. Jerry E and 3 other Health Specialists are ready to help you
I receive credit for my consultation
Were you satisfied with my advice?
Customer: replied 4 years ago.
Yes. I am satisfied. I am still not able to click 'accept' it does not appear as button, but it appears as a normal text.

Related Health Questions